MathSciNet Relay Station
MathSciNet bibliographic data
MR676489 82.60
van Kampen, N. G. Stochastic differential equations. Phys. Rep. 24 (1976), no. 3, 171–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement